# SDR CALA2025010701831

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 36,762 hours, 3,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZODIAC OPTIMA POLARIS BUSINESS CLASS SEAT - INSPECTION - EMERGENCY LIGHT AFT OF SEAT 7D IS BROKEN. REMOVED AND REPLACED AS REF: CMM 25-26-36, ITEM GOOD FOR FLIGHT.PARTS USED:  78-3300-3-0098, QTY :1
